Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 151, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Nov 3, 2024, 1:58 AM CST for Lincoln County, Oklahoma County, Pottawatomie County, Oklahoma. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 3, 2024, 1:58 AM CST (07:58 UTC)
- Expired
- Nov 3, 2024, 2:30 AM CST
- In force
- 32 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Lincoln County, OK, Oklahoma County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 21 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 3, 2:04 AM CST | TORNADO | 2 W Harrah, OK | Large TDS observed. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 2, 11:50 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Nov 3, 1:40 AM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.0 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
586
WFUS54 KOUN 030758
TOROUN
OKC081-109-125-030830-
/O.NEW.KOUN.TO.W.0151.241103T0758Z-241103T0830Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
158 AM CST Sun Nov 3 2024
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southwestern Lincoln County in central Oklahoma...
Southeastern Oklahoma County in central Oklahoma...
Northwestern Pottawatomie County in central Oklahoma...
* Until 230 AM CST.
* At 158 AM CST, a severe thunderstorm capable of producing a tornado
was located over southeastern Oklahoma City, or near Newalla,
moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Eastern Oklahoma City, Midwest City, Choctaw, Harrah, McLoud,
Luther, Wellston, Warwick, Fallis, and Newalla.
This includes the following highways...
Interstate 40 between mile markers 163 and 173.
Interstate 44 between mile markers 150 and 163.
Interstate 240 between mile markers 14 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3537 9714 3538 9714 3537 9719 3539 9733
3579 9710 3568 9691
TIME...MOT...LOC 0758Z 207DEG 48KT 3540 9723
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SIX3 follow-up statements
069
WWUS54 KOUN 030803
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
203 AM CST Sun Nov 3 2024
OKC081-109-125-030830-
/O.CON.KOUN.TO.W.0151.000000T0000Z-241103T0830Z/
Lincoln OK-Oklahoma OK-Pottawatomie OK-
203 AM CST Sun Nov 3 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CST FOR
SOUTHWESTERN LINCOLN...SOUTHEASTERN OKLAHOMA AND NORTHWESTERN
POTTAWATOMIE COUNTIES...
At 202 AM CST, a large and extremely dangerous tornado was located
near Harrah, moving north at 55 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar indicated rotation.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Eastern Oklahoma City, Midwest City, Choctaw, Harrah, McLoud, Luther,
Wellston, Warwick, Fallis, and Newalla.
This includes the following highways...
Interstate 40 between mile markers 163 and 173.
Interstate 44 between mile markers 150 and 163.
Interstate 240 between mile markers 14 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, an extremely dangerous and potentially deadly tornado is
developing. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room, or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3537 9714 3538 9714 3537 9719 3539 9733
3579 9710 3568 9691
TIME...MOT...LOC 0802Z 198DEG 49KT 3546 9721
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN
$$
SIX904
WWUS54 KOUN 030809
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
209 AM CST Sun Nov 3 2024
OKC081-109-125-030830-
/O.CON.KOUN.TO.W.0151.000000T0000Z-241103T0830Z/
Lincoln OK-Oklahoma OK-Pottawatomie OK-
209 AM CST Sun Nov 3 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CST FOR
SOUTHWESTERN LINCOLN...EAST CENTRAL OKLAHOMA AND NORTHWESTERN
POTTAWATOMIE COUNTIES...
At 209 AM CST, a confirmed large and extremely dangerous tornado was
located 4 miles northeast of Harrah, moving northeast at 50 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Choctaw, Harrah, McLoud, Luther, Wellston, Warwick, and Fallis.
This includes Interstate 44 between mile markers 150 and 163.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, an extremely dangerous and potentially deadly tornado is
on the ground. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room, or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3542 9710 3542 9717 3547 9729 3579 9710
3568 9691
TIME...MOT...LOC 0809Z 207DEG 43KT 3554 9716
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN
$$
SIX975
WWUS54 KOUN 030817
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
217 AM CST Sun Nov 3 2024
OKC125-030826-
/O.CAN.KOUN.TO.W.0151.000000T0000Z-241103T0830Z/
Pottawatomie OK-
217 AM CST Sun Nov 3 2024
...THE TORNADO WARNING FOR NORTHWESTERN POTTAWATOMIE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3555 9706 3554 9715 3557 9723 3579 9710
3568 9691
TIME...MOT...LOC 0816Z 207DEG 47KT 3560 9710
$$
OKC081-109-030830-
/O.CON.KOUN.TO.W.0151.000000T0000Z-241103T0830Z/
Lincoln OK-Oklahoma OK-
217 AM CST Sun Nov 3 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CST FOR WEST
CENTRAL LINCOLN AND EAST CENTRAL OKLAHOMA COUNTIES...
At 216 AM CST, a confirmed large and extremely dangerous tornado was
located 6 miles south of Wellston, moving northeast at 55 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Luther, Wellston, Warwick, and Fallis.
This includes Interstate 44 between mile markers 150 and 163.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, an extremely dangerous and potentially deadly tornado is
on the ground. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room, or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3555 9706 3554 9715 3557 9723 3579 9710
3568 9691
TIME...MOT...LOC 0816Z 207DEG 47KT 3560 9710
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN
$$
SIXWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Nov 3, 12:20 AM CDT, 2 hours 38 minutes earlier. Its key messages:
- Updated at 1213 AM CDT Sun Nov 3 2024 -Additional rounds of showers and thunderstorms through Monday with the risk for heavy rainfall and flooding -Risk of severe weather tonight through Monday across much of the area, with the highest risk across northern Texas and the southern half of Oklahoma -Cooler and drier weather late Monday through Wednesday, then rain chances increase again
Area forecast discussion, Nov 3, 12:20 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1220 AM CDT Sun Nov 3 2024
...New AVIATION...
.KEY MESSAGES...
Updated at 1213 AM CDT Sun Nov 3 2024
-Additional rounds of showers and thunderstorms through Monday
with the risk for heavy rainfall and flooding
-Risk of severe weather tonight through Monday across much of the
area, with the highest risk across northern Texas and the
southern half of Oklahoma
-Cooler and drier weather late Monday through Wednesday, then rain
chances increase again
&&
.NEAR TERM...
(Rest of today and tonight)
Issued at 300 PM CDT Sat Nov 2 2024
Instability has been partially muted by extensive cloud cover, but
that effect has been offset by continued low level moisture
increase (dewpoints increasing into the mid-upper 60s). Shear will
continue to increase tonight (compared to earlier this morning)
which will yield an increased chance for enhanced wind damage
potential along the potential squall line later this evening and
overnight. With the increasing lower level shear and at least
some nocturnal surface based instability (0-3km) coincident with
pronounced surge in theta-e advection, there could will be a
corresponding increase in the potential for sustained
mesovortices along the leading edge of the squall line. This
potential appears to extend from western north Texas into
southwest and central Oklahoma during the late evening and
overnight. The question is if we can maintain sufficient surface
based instability in order for any damaging winds to be realized.
The threat for hail is minimal.
Of more certainty, there will be a high concern of flash flooding
rains, with prolonged periods of moderate to heavy rain in training
southwest to northeast oriented bands. The primarily area of concern
is covered by the Flood Watch. With the convective lines forecast
to line up close to the deep layer flow, and the deep layer flow
continues to back ahead of incoming trough, relatively slow
eastward progression is expected (as we have seen today), which
will result in excessive rainfall from western north Texas and
southwest Oklahoma, into central Oklahoma this evening and
overnight. Widespread 2 to 4 inch rain totals are expected, and
there will likely be an enhanced band of even higher amounts, on
the order of 4 to 6 inches, most likely within an county or two
of Interstate 44.
&&
.SHORT TERM...
(Sunday through Monday night)
Issued at 300 PM CDT Sat Nov 2 2024
Still appears to be a relative lull in convection and heavy rain
Sunday morning and the first half of the afternoon, before another
uptick in convective development occurs, mainly across northern
Texas and the southern half of Oklahoma. There will continue to be a
flooding risk, and by this time, we are looking at the potential for
significant flash flooding if we can get convective development over
areas that get excessive rain Saturday/Saturday night.
By Sunday afternoon into the evening, instability should increase,
especially across western north Texas and southern Oklahoma. Wind
shear (both lower level and deep layer) should also be more
pronounced. This could lead to more in the way of organized severe
weather, primarily in the form of damaging wind gusts, but QLCS
mesovortices will also be a threat for brief tornadoes. Additional
rainfall will lead to a continued risk for flooding, especially
across areas that see several inches Saturday and Saturday night.
Yet another round of convection will move over the region late
Monday, mainly across the eastern half of the forecast area with a
continued chance for flooding rainfall and severe storms as main
trough lifts through. A cold rain may continue through Monday
night in wrap around region of larger cyclone.
&&
.LONG TERM...
(Tuesday through next Friday)
Issued at 300 PM CDT Sat Nov 2 2024
Drier and cool weather for Tuesday and Wednesday, before another
large upper trough approaches and increases the chances of rain by
the end of the week into next weekend. Heavy rain appears likely
again, with the added flavor of a forecasted tropical system in the
northern Gulf. If the pattern comes together, we could be looking at
a PRE (predecessor rain event).
&&
.AVIATION...
(06Z TAFS)
Issued at 1213 AM CDT Sun Nov 3 2024
Current synoptic scale weather system will persist through the
entire forecast period resulting in lowering ceilings and
visibilities with thunderstorms and rain affecting all of our
terminals. Expect periods of mostly MVFR conditions to brief
periods of IFR conditions. Terminals KCSM & KWWD in western
Oklahoma could see a lull in the storm activity around 12Z with
convection building back in by 18Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 61 70 47 59 / 100 100 20 0
Hobart OK 57 72 43 62 / 90 80 10 0
Wichita Falls TX 63 74 47 64 / 90 90 10 0
Gage OK 50 65 37 62 / 40 80 40 0
Ponca City OK 59 69 47 60 / 90 100 40 0
Durant OK 66 75 53 67 / 100 100 60 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday afternoon for OKZ007-008-012-013-
017>020-023>032-035>048-050>052.
TX...Flood Watch through Monday afternoon for TXZ083>090.
&&
NEAR TERM...11
SHORT TERM...11
LONG TERM....11
AVIATION...68In the hours before
Special weather statement, Nov 3, 12:18 AM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Norman OK
1218 AM CDT Sun Nov 3 2024
TXZ087-030545-
Knox TX-
1218 AM CDT Sun Nov 3 2024
...Strong thunderstorms will impact portions of Knox County through
1245 AM CDT...
At 1218 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Grow to 5 miles west of
Rochester. Movement was northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Munday, Knox City, Benjamin, Goree, Vera, Truscott, Rhineland, and
Gilliland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3340 9999 3384 10000 3384 9984 3382 9983
3382 9976 3380 9975 3381 9974 3380 9973
3382 9972 3380 9970 3383 9969 3381 9966
3382 9964 3379 9960 3378 9958 3380 9958
3379 9956 3359 9947 3340 9947
TIME...MOT...LOC 0518Z 245DEG 40KT 3375 10013 3332 9996
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
WareSpecial weather statement, Nov 3, 12:25 AM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Norman OK
1225 AM CDT Sun Nov 3 2024
OKZ018-019-024-025-030600-
Kingfisher OK-Oklahoma OK-Logan OK-Canadian OK-
1225 AM CDT Sun Nov 3 2024
...A strong thunderstorm will impact portions of southeastern
Kingfisher, western Oklahoma, southwestern Logan and northeastern
Canadian Counties through 100 AM CDT...
At 1224 AM CDT, Doppler radar was tracking a strong thunderstorm over
western Oklahoma City, moving north at 35 mph.
HAZARD...Wind gusts of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Northwestern Oklahoma City, western Edmond, Guthrie, Yukon, Bethany,
Warr Acres, The Village, Piedmont, Nichols Hills, Cashion, Woodlawn
Park, Seward, Navina, Wiley Post Airport, The Fairgrounds, Downtown
Edmond, and Will Rogers Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3539 9760 3545 9780 3587 9768 3578 9737
TIME...MOT...LOC 0524Z 199DEG 31KT 3549 9767
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SIXSpecial weather statement, Nov 3, 12:26 AM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Norman OK
1226 AM CDT Sun Nov 3 2024
OKZ039-030600-
Stephens OK-
1226 AM CDT Sun Nov 3 2024
...A strong thunderstorm will impact portions of central Stephens
County through 100 AM CDT...
At 1226 AM CDT, Doppler radar was tracking a strong thunderstorm near
Corum, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Duncan, Comanche, Bray, Corum, northern Waurika Lake, and Empire
City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3434 9814 3442 9814 3468 9788 3468 9779
3453 9761 3429 9798 3429 9807
TIME...MOT...LOC 0526Z 225DEG 32KT 3438 9804
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
WareSpecial weather statement, Nov 3, 1:14 AM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Norman OK
114 AM CDT Sun Nov 3 2024
OKZ027-028-039-040-030645-
Grady OK-Stephens OK-Garvin OK-McClain OK-
114 AM CDT Sun Nov 3 2024
...A strong thunderstorm will impact portions of northwestern Garvin,
southeastern Grady, northwestern Stephens and southwestern McClain
Counties through 145 AM CDT...
At 114 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Marlow, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Duncan, Marlow, Lindsay, Bray, Alex, Bradley, Cox City, and Erin
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3447 9785 3458 9803 3500 9777 3485 9749
TIME...MOT...LOC 0614Z 213DEG 36KT 3460 9790
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
WareLocal storm report, Nov 3, 1:44 AM CST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
144 AM CST Sun Nov 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM Tstm Wnd Gst 4 NW Walters 34.40N 98.36W
11/03/2024 M65 MPH Cotton OK Mesonet
Edits previous tstm wnd gst report from 4 NW
Walters.
&&Local storm report, Nov 3, 1:54 AM CST, 4 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
154 AM CST Sun Nov 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM Tstm Wnd Gst 7 NW Velma 34.53N 97.75W
11/03/2024 M64 MPH Stephens OK Mesonet
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 8:12 PM CDT | River Flood Advisory | OUN | Cotton | 48 hr |
| Nov 2, 8:14 PM CDT | River Flood Advisory | OUN | Comanche, Cotton | 13 hr |
| Nov 2, 8:36 PM CDT | River Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 13 hr |
| Nov 2, 9:45 PM CDT | Areal Flood Advisory | OUN | Garvin, McClain | 3 hr |
| Nov 2, 9:50 PM CDT | Special Weather Statement | OUN | Garvin | 25 min |
| Nov 2, 10:20 PM CDT | Areal Flood Advisory | OUN | McClain, Pontotoc, Pottawatomie, Seminole | 3 hr |
| Nov 2, 10:53 PM CDT | Special Weather Statement | OUN | Kiowa | 37 min |
| Nov 2, 11:20 PM CDT | Special Weather Statement | OUN | Pottawatomie | 25 min |
| Nov 2, 11:23 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 52 min |
| Nov 2, 11:27 PM CDT | Areal Flood Advisory | OUN | Cotton | 3 hr |
| Nov 2, 11:32 PM CDT | Special Weather Statement | OUN | Cotton | 28 min |
| Nov 2, 11:36 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson | 3 hr |
| Nov 2, 11:43 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 47 min |
| Nov 2, 11:50 PM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie | 115 min |
| Nov 3, 12:04 AM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| Nov 3, 12:09 AM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Grady | 3 hr |
| Nov 3, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 51 min |
| Nov 3, 12:25 AM CDT | Special Weather Statement | OUN | Oklahoma | 35 min |
| Nov 3, 12:26 AM CDT | Special Weather Statement | OUN | Stephens | 34 min |
| Nov 3, 12:32 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Nov 3, 12:48 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 42 min |
| Nov 3, 12:49 AM CDT | Flash Flood Warning | OUN | Canadian, Logan, Oklahoma | 3 hr |
| Nov 3, 12:52 AM CDT | Areal Flood Advisory | OUN | Grady, Stephens | 3 hr |
| Nov 3, 1:03 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| Nov 3, 1:14 AM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| Nov 3, 1:17 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma | 43 min |
| Nov 3, 1:21 AM CDT | Tornado Warning | OUN | Cleveland, Lincoln, Oklahoma | 39 min |
| Nov 3, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 30 min |
| Nov 3, 1:33 AM CDT | Areal Flood Advisory | OUN | Kingfisher, Logan, Payne | 3 hr |
| Nov 3, 1:38 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 52 min |
| Nov 3, 1:47 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 3 hr |
| Nov 3, 1:54 AM CDT | Tornado Warning | OUN | Lincoln, Logan, Oklahoma | 51 min |
| Nov 3, 1:55 AM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Nov 3, 1:05 AM CST | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 40 min |
| Nov 3, 1:06 AM CST | Severe Thunderstorm Warning | OUN | Grady, Stephens | 39 min |
| Nov 3, 1:07 AM CST | Tornado Warning | OUN | Stephens | 23 min |
| Nov 3, 1:13 AM CST | Areal Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 3 hr |
| Nov 3, 1:15 AM CST | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 45 min |
| Nov 3, 1:16 AM CST | Tornado Warning | OUN | Cleveland, McClain, Oklahoma | 29 min |
| Nov 3, 1:28 AM CST | Tornado Warning | OUN | Garvin, Grady, Stephens | 32 min |
| Nov 3, 1:30 AM CST | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 45 min |
| Nov 3, 1:31 AM CST | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 44 min |
| Nov 3, 1:37 AM CST | Tornado Warning | OUN | Garvin, Grady, McClain, Stephens | 23 min |
| Nov 3, 1:41 AM CST | Flash Flood Warning | OUN | Lincoln, Logan, Oklahoma, Pottawatomie | 3 hr |
| Nov 3, 1:54 AM CST | Tornado Warning | OUN | Garvin, McClain | 36 min |
| Nov 3, 1:56 AM CST | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 49 min |
| Nov 3, 2:00 AM CST | Tornado Warning | OUN | Cleveland, McClain, Pottawatomie | 45 min |
| Nov 3, 2:02 AM CST | Tornado Warning | OUN | Cleveland, Oklahoma | 43 min |
| Nov 3, 2:07 AM CST | Areal Flood Warning | OUN | Caddo, Canadian, Grady | 3 hr |
| Nov 3, 2:07 AM CST | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 23 min |
| Nov 3, 2:12 AM CST | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 48 min |
| Nov 3, 2:20 AM CST | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Stephens | 40 min |
| Nov 3, 2:24 AM CST | Tornado Warning | OUN | Lincoln | 36 min |
| Nov 3, 2:41 AM CST | Severe Thunderstorm Warning | OUN | Hughes, Lincoln, Payne, Pottawatomie, Seminole | 49 min |
| Nov 3, 2:42 AM CST | Severe Thunderstorm Warning | OUN | Coal, Garvin, Hughes, Johnston, McClain, Murray and 3 more | 48 min |
| Nov 3, 2:53 AM CST | Areal Flood Warning | OUN | Canadian, Logan, Oklahoma | 2 hr |
| Nov 3, 3:01 AM CST | Tornado Warning | OUN | Hughes, Pottawatomie, Seminole | 29 min |
| Nov 3, 3:04 AM CST | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 41 min |
| Nov 3, 3:23 AM CST | Areal Flood Warning | OUN | Kingfisher, Logan, Payne | 112 min |
| Nov 3, 3:25 AM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Murray, Pontotoc and 1 more | 50 min |
| Nov 3, 3:26 AM CST | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 49 min |
| Nov 3, 3:26 AM CST | Tornado Warning | OUN | Hughes, Seminole | 15 min |
| Nov 3, 3:40 AM CST | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 36 min |
| Nov 3, 3:41 AM CST | River Flood Warning | OUN | Pottawatomie, Seminole | 26 hr |
| Nov 3, 3:49 AM CST | Areal Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 86 min |
| Nov 3, 4:13 AM CST | Special Weather Statement | OUN | Coal, Johnston | 32 min |
| Nov 3, 4:14 AM CST | Special Weather Statement | OUN | Love, Marshall | 31 min |
| Nov 3, 4:24 AM CST | Areal Flood Advisory | OUN | Carter, Murray | 3 hr |
| Nov 3, 6:09 AM CST | River Flood Warning | OUN | Oklahoma | 16 hr |
| Nov 3, 7:10 AM CST | Special Weather Statement | OUN | Bryan | 35 min |
| Nov 3, 7:38 AM CST | Severe Thunderstorm Warning | OUN | Love | 52 min |
| Nov 3, 8:17 AM CST | Flash Flood Warning | OUN | Carter, Love, Marshall | 3 hr |
| Nov 3, 8:36 AM CST | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 22 hr |
| Nov 3, 8:40 AM CST | River Flood Advisory | OUN | Canadian, Oklahoma | 23 hr |
| Nov 3, 9:06 AM CST | Special Weather Statement | OUN | Caddo | 24 min |
| Nov 3, 9:09 AM CST | Special Weather Statement | OUN | Lincoln | 36 min |
| Nov 3, 9:15 AM CST | Special Weather Statement | OUN | Oklahoma | 30 min |
| Nov 3, 9:16 AM CST | Special Weather Statement | OUN | Seminole | 29 min |
| Nov 3, 9:20 AM CST | Special Weather Statement | OUN | Harmon | 25 min |
| Nov 3, 9:47 AM CST | Special Weather Statement | OUN | Greer | 28 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.